# SDR YENA2025030700239

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 3,611 hours, 655 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2116, SFO-JFK. (ETOPS). 'AFTER LANDING SINGLE ENGINE TAXI W/APU ON AND BLEED OFF WE HAD AN OFF-IDLE STALL. APU BLEED WAS OFF PER FULLETIN 2025-ALTN-F008; REF LP # 4247606-4247616 FOR TSM 71-00-00-810-854-A NO FAULTS FOUND ALL PROCEDURES PERFORMED WITHIN AMM LIMITS A/C OK FOR CONT SVC.  ENGINE SERIAL NUMBER: P800947, TT: 3611, TC: 655.
